# SDR SWAA2025120441560

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 61,710 hours, 31,829 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 148A710010
- Part serial: 378569
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RT SIDE HAS SKIN DELAMINATION JUST FORWARD AND BELOW THE TAIL CONE ACCESS DOOR NEAR BS 1190.  COMPLIED WITH 25-153-03292 (COMPONENT - REPAIR - FUSELAGE SECTION 48 DISBONDING COMMON TO TAIL CONE.
